MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341209
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Breast Cancer (1759); Cancer (3262)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient underwent a breast reconstruction with mentor memoryshape breast implants 350cc and experienced breast cancer which metastasized to the right lung post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On jan 10, 2024, additional information was received indicating the patient underwent a right-sided thoracotomy and lung resection on (b)(6) 2022.The patient also reportedly experienced aysmmetry on the left side.This report is for the right breast prosthesis.See manufacturer report number 1645337-2024-01542 for contralateral side.Reason for device explant and/or reoperation: thoracotomy and lung resection.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On mar 30, 2026, additional information was received indicating the date of event was jun 28, 2017.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On aug 10, 2026, it was noticed the following h6.Health effect - clinical code e1801 was erroneously omitted from the intial report.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key16524670
Report Number1645337-2023-02740
Device Sequence Number16742534
Product Code FTR
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model Number3341209
Device Catalogue Number3341209
Device Lot Number7281789
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer01/10/2024
03/30/2026
Not provided
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date02/08/2024
04/22/2026
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient Weight160 LB
Patient RaceWhite